# SDR 2015F00109

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: General aviation
- Aircraft: N525BY
- Make and model: Cessna 525B
- Aircraft serial: 525B0014
- Aircraft time: 2,839 hours, 2,225 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771339
- Part serial: 889B
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 2,839 hours, 2,225 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LOSS OF CABIN PRESSURIZATION DURING DESCENT, DESCENDING THROUGH THE LOW 30'S.  O2 MASKS DEPLOYED IN CABIN, CREW DONNED OXYGEN MASKS, CABIN HELD AT CABIN PRESSURE ALTITUDE OF 14,000 FEET.
